question-icon

What Do Dizziness Indicate While On Plavix And Lipitor?

default
Posted on Tue, 24 Oct 2017
Question: Recently I have been feeling dizzy for the past month or so. I had 2 stents implanted on July 10th 2017 and have been taking Plavix and Lipitor but I don't think there is any causal connection with them-do you?? I went to my ENT and he did audio tests as well as balance tests a couple of weeks ago and there was no problem with either. He provided a referral to a Neurologist but his next available appointment is October 30th. I don't think I can wait that long. I'm feeling disoriented very often every day and it diminishes my productivity, focus and motivation.
I had Vertigo one time a few years ago and a doctor gave me a script and it went away.
This time I don't feel the room spinning or that i'm going to fall down but there is DEFINATELY something strange going on in my brain despite the fact that my body feels normal. Although sometimes I feel that I could pass out. Could this be a a mild form of vertigo? Is there any OTC or script solutions?

If it's not some type of Vertigo what else could it be?
doctor
Answered by Dr. Sudhir Kumar (2 hours later)
Brief Answer:
Appears to be a mild form of vertigo.

Detailed Answer:
Thank you for posting your query.

I am Dr Sudhir Kumar, Neurologist, and I would try my best to help you.

I have noted your clinical details. Based on this, it appears to be a mild form of vertigo.

You would need a detailed clinical examination; if any abnormality is found, a brain scan would also be needed to exclude a mild stroke in cerebellum (back of brain). However, the chances of brain stroke is less, as you are already on plavix and lipitor, which prevent brain stroke too.

Your symptoms are not related to your current medications.

For relief of symptoms, you may take betahistine tablets.

I hope my answer helps. Please get back if you have any follow up queries or if you require any additional information.

Wishing you good health,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, XXXXXXX XXXXXXX
Click on this link to ask me a DIRECT QUERY: http://bit.ly/Dr-Sudhir-kumar
My BLOG: http://bestneurodoctor.blogspot.in


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Sudhir Kumar

Neurologist

Practicing since :1994

Answered : 6229 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What Do Dizziness Indicate While On Plavix And Lipitor?

Brief Answer: Appears to be a mild form of vertigo. Detailed Answer: Thank you for posting your query. I am Dr Sudhir Kumar, Neurologist, and I would try my best to help you. I have noted your clinical details. Based on this, it appears to be a mild form of vertigo. You would need a detailed clinical examination; if any abnormality is found, a brain scan would also be needed to exclude a mild stroke in cerebellum (back of brain). However, the chances of brain stroke is less, as you are already on plavix and lipitor, which prevent brain stroke too. Your symptoms are not related to your current medications. For relief of symptoms, you may take betahistine tablets. I hope my answer helps. Please get back if you have any follow up queries or if you require any additional information. Wishing you good health, Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist Apollo Hospitals, XXXXXXX XXXXXXX Click on this link to ask me a DIRECT QUERY: http://bit.ly/Dr-Sudhir-kumar My BLOG: http://bestneurodoctor.blogspot.in